A note on canonical bases and one-based types in supersimple theories
Confluentes Mathematici, Volume 4 (2012) no. 3.

This paper studies the CBP, a model-theoretic property first discovered by Pillay and Ziegler. We first show a general decomposition result of the types of canonical bases, which one can think of as a sort of primary decomposition. This decomposition is then used to show that existentially closed difference fields of any characteristic have the CBP. We also derive consequences of the CBP, and use these results for applications to differential and difference varieties, and algebraic dynamics.

Published online:
DOI: 10.1142/S1793744212500041
Zoé Chatzidakis 1

1
@article{CML_2012__4_3_A2_0,
     author = {Zo\'e Chatzidakis},
     title = {A note on canonical bases and one-based types in supersimple theories},
     journal = {Confluentes Mathematici},
     publisher = {World Scientific Publishing Co Pte Ltd},
     volume = {4},
     number = {3},
     year = {2012},
     doi = {10.1142/S1793744212500041},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.1142/S1793744212500041/}
}
TY  - JOUR
AU  - Zoé Chatzidakis
TI  - A note on canonical bases and one-based types in supersimple theories
JO  - Confluentes Mathematici
PY  - 2012
VL  - 4
IS  - 3
PB  - World Scientific Publishing Co Pte Ltd
UR  - https://cml.centre-mersenne.org/articles/10.1142/S1793744212500041/
DO  - 10.1142/S1793744212500041
LA  - en
ID  - CML_2012__4_3_A2_0
ER  - 
%0 Journal Article
%A Zoé Chatzidakis
%T A note on canonical bases and one-based types in supersimple theories
%J Confluentes Mathematici
%D 2012
%V 4
%N 3
%I World Scientific Publishing Co Pte Ltd
%U https://cml.centre-mersenne.org/articles/10.1142/S1793744212500041/
%R 10.1142/S1793744212500041
%G en
%F CML_2012__4_3_A2_0
Zoé Chatzidakis. A note on canonical bases and one-based types in supersimple theories. Confluentes Mathematici, Volume 4 (2012) no. 3. doi : 10.1142/S1793744212500041. https://cml.centre-mersenne.org/articles/10.1142/S1793744212500041/

[1] N. Bourbaki, XI, Algèbre Chap. 5, Corps Commutatifs (Hermann, 1959).

[2] E. Bouscaren, Proof of the Mordell–Lang conjecture for function fields, in Model Theory and Algebraic Geometry, Lecture Notes in Math., Vol. 1696 (Springer, 1998), pp. 177–196.

[3] Z. Chatzidakis, C. Hardouin and M. Singer, On the definitions of difference Galois groups, in Model Theory with Applications to Algebra and Analysis, I, eds. Z. Chatzi- dakis, H. D. Macpherson, A. Pillay and A. J. Wilkie (Cambridge Univ. Press, 2008), pp. 73–110.

[4] Z. Chatzidakis and E. Hrushovski, Model theory of difference fields, Trans. Amer. Math. Soc. 351 (1999) 2997–3071.

[5] Z. Chatzidakis and E. Hrushovski, Difference fields and descent in algebraic dynamics, I, J. IMJ, 7 (2008) 653–686.

[6] Z. Chatzidakis and E. Hrushovski, Difference fields and descent in algebraic dynamics, II, J. IMJ, 7 (2008) 687–704.

[7] Z. Chatzidakis, E. Hrushovski and Y. Peterzil, Model theory of difference fields, II: Periodic ideals and the trichotomy in all characteristics, Proc. London Math. Soc. 85 (2002) 257–311.

[8] R. M. Cohn, Difference Algebra, Tracts in Mathematics, Vol. 17 (Interscience, 1965).

[9] E. Hrushovski, private communication, November 2011.

[10] E. Hrushovski, D. Palac´ın and A. Pillay, On the canonical base property, arXiv:1205.5981.

[11] P. B. Juhlin, Fine structure of dependence in superstable theories of finite rank, Ph.D. thesis, University of Notre Dame, March 2010.

[12] D. Marker, Model Theory: An Introduction (Springer, 2002).

[13] R. Moosa, A model-theoretic counterpart to Moishezon morphisms, in Models, Logics, and Higher-Dimensional Categories: A Tribute to the Work of Mihaly Makkai, eds. B. Hart, T. Kucera, A. Pillay, P. Scott and R. Seely, Centre de Recherches Mathema- tiques Proceedings & Lecture Notes, Vol. 53 (Amer. Math. Soc., 2011), pp. 177–188.

[14] R. Moosa and A. Pillay, On canonical bases and internality criteria, Illinois J. Math. 52 (2008) 901–917.

[15] D. Palacin and F. O. Wagner, Ample thoughts, arXiv:1104.0179, to appear in Notre Dame J. Formal Logic.

[16] A. Pillay, Model-theoretic consequences of a theorem of Campana and Fujiki, Fund. Math. 174 (2002) 187–192.

[17] A. Pillay and M. Ziegler, Jet spaces of varieties over differential and difference fields, Selecta Math. (N.S.) 9 (2003) 579–599.

[18] F. Wagner, Simple Theories (Kluwer, 2000).

[19] F. Wagner, A note on one-basedness, J. Symb. Logic 69 (2004) 34–38.

Cited by Sources: